# SDR SWAA043228

- Difficulty date: November 6, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 62,481 hours, 30,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 10107451
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT SIGN COVER MISSING.  REMOVED AND REPLACED EXIT SIGN PER MM.
